# SDR SWAA2025042854119

- Difficulty date: March 16, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER (PANEL BREAK) FLOOR STRUCTURE ON BS 540 BTW BL 0 AND RBL 24 AT PASSENGER CABIN.   REPLACED STIFFENER FLOOR STRUCTURE ON BS 540 BTW BL 0 AND RBL 24 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 44 REV A
